# SDR UALA2012091705236

- Difficulty date: September 16, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 71,947 hours, 21,462 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L PASSENGER DOOR EXTERIOR HANDLE PRESSURE PAN IS GOUGED MIN THICKNESS IS .032 PAN HAS A DEEP GOUGE MEASURING .030 DEEP ALSO HANDLE ROTATES COMPLETELY AROUND DOOR VERY HARD TO CLOSE FROM OUTSIDE CAN CLOSE FROM INSIDE THE AIRCRAFT BUT NOT FROM THE OUTSIDE. SRM 52-10-10 SHOWS  DOOR PAN .063 THICK 2024 T3. GOUGE DEPTH MEAS .032 INCH DEEP.  REPLACED HANDLE BOX ASSY PER CMM, REPLACED HANDLE PAN ASSY PER SRM 51-40-2 AND RECONNECTED LATCHING PUSH RODS AND YOKE CLEVIS.
